| Model Number |
DL-330-3.5-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Hemorrhage/Blood Loss/Bleeding (1888); Sleep Dysfunction (2517); Speech Disorder (4415)
| Date of Event |
04/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was implanted with bilateral centromedian thalamic leads on (b)(6) 2022.The patient presented with symptoms (headache, somnolence, and aphasia) 10 days post-op.The mother reported that the patient has limited speech; previously he spoke in sentences.Initial information provided is that post-op ct was unremarkable.No neurosurgical intervention at this time.Diagnosed as a right frontal intraparenchymal hemorrhage.This patient had an mri on thursday, (b)(6) 2022.It showed the bleeding had stopped.The patient is stable.The patient remains hospitalized; he is pending rehabilitation admittance.
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.The device is currently programmed for detection only.